Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 28, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2022, 11:20 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2022, 11:20 PM CDT (04:20 UTC)
- Expired
- May 8, 2022, 12:00 AM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 156 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:40 PM CDT | TSTM WND GST 60 | 11 Sw Stockville, NE | REPORTS MULTIPLE 3 TO 5 INCH TREE BRANCHES DOWNED IN THE NEARBY ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
896
WUUS53 KLBF 080420
SVRLBF
NEC063-085-080500-
/O.NEW.KLBF.SV.W.0028.220508T0420Z-220508T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1120 PM CDT Sat May 7 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Frontier County in southwestern Nebraska...
Southeastern Hayes County in southwestern Nebraska...
* Until midnight CDT.
* At 1120 PM CDT, a severe thunderstorm was located 14 miles east of
Hayes Center, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing
Leaf Earth Lodge.
This includes Highway 83 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 10084 4057 10084 4070 10017 4035 10011
TIME...MOT...LOC 0420Z 261DEG 33KT 4048 10075
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown3 follow-up statements
475
WWUS53 KLBF 080433
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1133 PM CDT Sat May 7 2022
NEC085-080442-
/O.CAN.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Hayes NE-
1133 PM CDT Sat May 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4035 10071 4059 10072 4070 10017 4035 10011
TIME...MOT...LOC 0432Z 261DEG 33KT 4050 10060
$$
NEC063-080500-
/O.CON.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1133 PM CDT Sat May 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR FRONTIER COUNTY...
At 1132 PM CDT, a severe thunderstorm was located 10 miles southwest
of Curtis, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing Leaf
Earth Lodge.
This includes Highway 83 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 10071 4059 10072 4070 10017 4035 10011
TIME...MOT...LOC 0432Z 261DEG 33KT 4050 10060
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown480
WWUS53 KLBF 080445
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1145 PM CDT Sat May 7 2022
NEC063-080500-
/O.CON.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1145 PM CDT Sat May 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL FRONTIER COUNTY...
At 1144 PM CDT, a severe thunderstorm was located near Stockville, or
12 miles south of Curtis, moving east at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Orafino, Freedom and Dancing Leaf Earth Lodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 10052 4062 10055 4070 10017 4035 10011
TIME...MOT...LOC 0444Z 257DEG 42KT 4046 10043
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Brown849
WWUS53 KLBF 080457
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1157 PM CDT Sat May 7 2022
NEC063-080507-
/O.EXP.KLBF.SV.W.0028.000000T0000Z-220508T0500Z/
Frontier NE-
1157 PM CDT Sat May 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRONTIER COUNTY WILL
EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4035 10052 4062 10055 4070 10017 4035 10011
TIME...MOT...LOC 0457Z 261DEG 33KT 4048 10029
$$
BrownWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:27 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, May 7, 6:27 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service North Platte NE 627 PM CDT Sat May 7 2022 .SHORT TERM...(This evening through Sunday night) Issued at 343 PM CDT Sat May 7 2022 An upper level disturbance and associated Pacific cold front operating across UT/WY this afternoon will move into wrn Nebraska this afternoon/evening triggering a fairly robust area of thunderstorms. A northward surge of dry air across the Panhandle appears to be focusing the better rain chances, generally east of highway 61 with the best chance east of highway 83. This represents a shift east in the best focus for rainfall from earlier forecasts. There are two basic schools of model solns for rainfall. One, suggesting a strong cap will remain across swrn Nebraska, perhaps limiting rain chances to areas north of Interstate 80. The strongly capped models are the GFS, NAM, HRRR, SREF and RAP. A second cadre of models, such as the ECM and downscaled NAM suggest significant rainfall will extend along and south of the Interstate. The forecast, which uses a blended approach, carries the heavier rain further south then the "capped models" but not as far south as the wetter ECM and downscaled NAM model. In typical May fashion, lapse rates will be steep ahead of the upper level disturbance predicted to move through tonight. Winds aloft at h500 will increase to 50-65kts producing strong shear. The NAM and RAP models accordingly, are suggesting a low bulk Richardson number which increases along a sfc cold front progged to move through the region late this afternoon and tonight. The CAMs are suggesting multicell segments which is confusing since BufKit suggests the shear will be too strong for significant cell regeneration. The CAMs are probably developing the segments along and just behind the cold front and represent the predicted storm mode for this forecast. Most or all of this storm activity should be clear of wrn and ncntl Nebraska Sunday morning and the region to remain post frontal throughout the day. A second round of height falls will move through the region Sunday night and robust moisture return will develop as 850-700mb winds become south and strengthen to 35-50kts. This should lift a warm front back north and the models are in very good agreement developing thunderstorms north of Interstate 80. A check on the NAM and RAP models shows lapse rates becoming steep with the approach of the warm front. This would support storms capable of at least small hail with a marginal chance for a few large-hail storms Sunday night. Likely POPs are in place north of the Interstate with rain chances increasing to definite near the SD border. .LONG TERM...(Monday through Saturday) Issued at 343 PM CDT Sat May 7 2022 Western and north central Nebraska remain post-frontal Monday and Tuesday. A dry forecast is in place. Attention is drawn to the potential weather events of Wednesday and Thursday. It is during this time an upper level low will drop through the srn Rockies and lift north through the cntl and nrn high Plains. Moisture return is likely across Nebraska with dew points returning to the 50s. The GFS and ECM show a strong cap in place with h700mb temperatures warming to 12C-14C. The strong cap represents a significant limiter to thunderstorm chances. Height falls occur with the approach of the upper low. Model timing differences- the GFS is faster, lowering heights and weakening the cap Wednesday. The slower ECM delays this process until Thursday. Chc-slight chc POPs are in place Wednesday and Thursday- the better focus appears to be across the Dakotas and upper Midwest but the intense increase in 500mb winds to 50-80kts across Nebraska shown by the ECM Thursday are a severe weather concern. The message is the strong cap and strong shear predicted by the models suggest thunderstorm coverage across wrn and ncntl Nebraska would likely be isolated but potentially severe. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 627 PM CDT Sat May 7 2022 The main aviation weather concern through tonight revolves around thunderstorms. Strong to severe storms will grow in coverage and spread east through 08/06z or so, lingering a little longer in north central Neb (KONL). Expect significant drops in visby and erratic winds, along with brief bouts of hail. Preceding the storms, south/southeast winds will continue to gust 30+ kts. Behind the storms, winds will transition to west/northwest and gradually wane overnight. Ceilings lift to AOA 20kft by midday, while another wind shift to southeast occurs for southern Neb (KLBF). && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Snively
Hazardous weather outlook, May 7, 2:48 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 248 PM CDT Sat May 7 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-082000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 248 PM CDT Sat May 7 2022 /148 PM MDT Sat May 7 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Scattered thunderstorms are expected to develop late this afternoon and evening across much of western and north central Nebraska. Storms may become strong to severe with large hail, damaging winds, and frequent lightning the main concerns. Storms will likely continue through the overnight with a continued threat for strong to isolated severe storms possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Thunderstorm activity is possible once again on Sunday afternoon and evening, mainly for areas north of Highway 92. At this time, the threat for severe weather appears low. Additional chances for thunderstorms will exist Wednesday and Thursday. At this time, the severe threat is uncertain. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, May 7, 10:08 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SAT MAY 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND GST 5 E NORTH PLATTE 41.12N 100.67W
05/07/2022 M64.00 MPH LINCOLN NE ASOS
&&
BROWNSpecial weather statement, May 7, 10:27 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
1027 PM CDT Sat May 7 2022
NEZ069-070-080415-
Chase NE-Hayes NE-
1027 PM CDT Sat May 7 2022
...A strong thunderstorm will impact portions of southeastern Chase
and Hayes Counties through 1115 PM CDT/1015 PM MDT/...
At 1027 PM CDT/927 PM MDT/, Doppler radar was tracking a strong
thunderstorm over Wauneta, or 14 miles southeast of Imperial, moving
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hayes Center, Wauneta, Enders, Hamlet, Center Dam Campground, Hayes
Center State Wildlife Management Area and Area A Campground.
This includes Highway 61 near mile marker 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4035 10136 4035 10145 4045 10154 4069 10112
4070 10095 4043 10079 4034 10134
TIME...MOT...LOC 0327Z 245DEG 29KT 4043 10139
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BrownSpecial weather statement, May 7, 10:29 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
1029 PM CDT Sat May 7 2022
NEZ038-080345-
Custer NE-
1029 PM CDT Sat May 7 2022
...A strong thunderstorm will impact portions of west central Custer
County through 1045 PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Callaway, or 21 miles west of Broken Bow, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Callaway, Merna, Finchville, Pleasant Hill and Milldale.
This includes the following highways...
Highway 2 between mile markers 269 and 274.
Highway 92 between mile markers 250 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4131 10020 4148 10018 4149 9969 4127 9969
TIME...MOT...LOC 0329Z 259DEG 31KT 4135 10005
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, May 7, 10:47 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1047 PM CDT Sat May 7 2022
NEZ027-028-038-080430-
Loup NE-Custer NE-Garfield NE-
1047 PM CDT Sat May 7 2022
...Strong thunderstorms will impact portions of southern Loup,
southern Garfield and Custer Counties through 1130 PM CDT...
At 1046 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Taylor to 9 miles south of Callaway.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Broken Bow, Burwell, Taylor, Callaway, Sargent, Ansley, Merna, Mason
City, Oconto, Comstock, Berwyn, Calamus Reservoir State Recreation
Area, Weissert, Westerville, Lillian, Walworth, Virginia Smith Dam,
Lodi, Kent Diversion Dam State Wildlife Management Area and Buckeye.
This includes the following highways...
Highway 183 between mile markers 76 and 131.
Highway 2 between mile markers 265 and 302.
Highway 92 between mile markers 269 and 307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4174 9888 4174 9921 4132 9920 4104 9941
4105 10016 4187 9957 4188 9877
TIME...MOT...LOC 0346Z 259DEG 33KT 4175 9944 4115 9995
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, May 7, 11:18 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1118 PM CDT Sat May 7 2022
NEZ038-080445-
Custer NE-
1118 PM CDT Sat May 7 2022
...A strong thunderstorm will impact portions of southwestern Custer
County through 1145 PM CDT...
At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Brady, or 30 miles southeast of Stapleton, moving
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Callaway, Lodi and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4117 10024 4119 10023 4140 9992 4123 9976
4104 10003 4105 10024
TIME...MOT...LOC 0418Z 235DEG 34KT 4114 10013
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelyLocal storm report, May 7, 11:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT SAT MAY 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL WOOD LAKE 42.64N 100.24W
05/07/2022 E1.25 INCH CHERRY NE TRAINED SPOTTER
HAIL WAS JUST SMALLER THAN PING PONG BALL SIZED.
0700 PM HAIL 3 SSE WOOD LAKE 42.60N 100.21W
05/07/2022 E1.75 INCH CHERRY NE PUBLIC
REPORT WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM
RADAR.
0705 PM HAIL 3 SSW THREE MILE LAKE 41.60N 101.52W
05/07/2022 E1.00 INCH ARTHUR NE PUBLIC
HAIL RANGED FROM DIMES TO QUARTERS. LITTLE WIND. TIME
ESTIMATED FROM RADAR.
0726 PM HAIL 8 NNW AINSWORTH 42.66N 99.93W
05/07/2022 E1.00 INCH BROWN NE TRAINED SPOTTER
0731 PM HAIL 9 ENE BUCKTAIL LAKE 41.57N 101.28W
05/07/2022 E1.75 INCH MCPHERSON NE PUBLIC
LASTED 5 MINUTES. TIME ESTIMATED FROM RADAR.
0818 PM HAIL BASSETT 42.58N 99.54W
05/07/2022 E1.00 INCH ROCK NE CO-OP OBSERVER
LARGEST STONES 1 INCH IN DIAMETER. DECREASING IN SIZE IN
LAST FEW MINUTES.
0926 PM TSTM WND GST 6 N NORTH PLATTE 41.22N 100.77W
05/07/2022 M58.00 MPH LINCOLN NE MESONET
0930 PM HAIL 1 NNE HERSHEY 41.17N 101.00W
05/07/2022 E1.00 INCH LINCOLN NE PUBLIC
MPING REPORT OF QUARTER SIZED HAIL.
0934 PM HAIL 2 S HERSHEY 41.13N 101.00W
05/07/2022 E1.50 INCH LINCOLN NE TRAINED SPOTTER
0955 PM TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
05/07/2022 M64.00 MPH LINCOLN NE ASOS
1001 PM TSTM WND GST 5 E NORTH PLATTE 41.12N 100.67W
05/07/2022 M64.00 MPH LINCOLN NE ASOS
&&
MELTZERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 59 min |
| May 7, 7:13 PM CDT | Special Weather Statement | LBF | Hooker | 47 min |
| May 7, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 50 min |
| May 7, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 65 min |
| May 7, 7:47 PM CDT | Special Weather Statement | LBF | Boyd | 43 min |
| May 7, 7:47 PM CDT | Special Weather Statement | LBF | Keith | 43 min |
| May 7, 7:59 PM CDT | Special Weather Statement | LBF | Thomas | 46 min |
| May 7, 8:12 PM CDT | Special Weather Statement | LBF | McPherson | 48 min |
| May 7, 8:13 PM CDT | Special Weather Statement | LBF | McPherson | 32 min |
| May 7, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 40 min |
| May 7, 8:26 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 7, 8:30 PM CDT | Special Weather Statement | LBF | Perkins | 45 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 48 min |
| May 7, 8:58 PM CDT | Special Weather Statement | LBF | Boyd | 62 min |
| May 7, 8:59 PM CDT | Special Weather Statement | LBF | Logan | 31 min |
| May 7, 9:04 PM CDT | Special Weather Statement | LBF | Brown | 56 min |
| May 7, 9:09 PM CDT | Special Weather Statement | LBF | Lincoln | 21 min |
| May 7, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 38 min |
| May 7, 9:41 PM CDT | Special Weather Statement | LBF | Loup | 64 min |
| May 7, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| May 7, 10:27 PM CDT | Special Weather Statement | LBF | Hayes | 48 min |
| May 7, 10:29 PM CDT | Special Weather Statement | LBF | Custer | 16 min |
| May 7, 10:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
| May 7, 10:47 PM CDT | Special Weather Statement | LBF | Custer | 43 min |
| May 7, 11:18 PM CDT | Special Weather Statement | LBF | Custer | 27 min |
| May 7, 11:27 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 7, 11:41 PM CDT | Special Weather Statement | LBF | Frontier | 19 min |
| May 7, 11:46 PM CDT | Special Weather Statement | LBF | Custer | 29 min |
| May 7, 11:57 PM CDT | Special Weather Statement | LBF | Frontier | 33 min |
| May 8, 2:02 PM CDT | High Wind Watch | LBF | Arthur, Cherry, Garden, Grant, Hooker, Sheridan and 1 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.